Ask FREE question to Women health doctors
Private, Secure and verified doctors.
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

My last period was on may 12 n it lasted a week. From the past 3 days i'm having cramps and this brownish vaginal discharge. It started light and now it's dark and it's very slimy like mucus. I have taken the medicine meprate 50 mg which was prescribed by my gynecologist for getting periods. She asked me to take it if I didn't get periods for a long time. I started taking it two weeks back. I have cramping, body pains, bloating and breast tenderness. Does this mean pregnancy or miscarriage?

2 Doctors Answered
Do your urine pregnancy test to clear your doubts.
1 person found this helpful
Only a urine pregnancy test can differentiate it. If negative wait for 10 days from last tablet for your periods.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.